# SDR TRBA20120816001

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,475 hours, 34,555 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: No Smoking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO SMOKING SIGN FOR 12CD ARE INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPOSITIONED NO SMOKING SIGN 12 CD IAW JIC 33-20-00.  OPS CHECKED OK.  ACFT RETURN TO SERVICE.
